Econometrica: May 2010, Volume 78, Issue 3

Corrigendum to “Games With Imperfectly Observable Actions in Continuous Time”
p. 1155-1159

Tadashi Hashimoto

Sannikov (2007) investigated properties of perfect public equilibria in continuous‐time repeated games. This note points out that the proof of Lemma 6, required for the proof of the main theorem (Theorem 2), contains an error in computing a Hessian matrix. A correct proof of Lemma 6 is provided using an additional innocuous assumption and a generalized version of Lemma 5.

Log In To View Full Content